# SDR DXTA2011041104543

- Difficulty date: April 10, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 750
- Aircraft serial: 7500043
- Aircraft time: 11,263 hours, 7,092 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE VERY "MUSHY" WHEN PRESSURE IS APPLIED. BRAKES ARE ALSO GRINDING WHEN STOPPING.  BLED BRAKES NOTED SMALL AMOUNTS OF AIR REMOVED FROM SYS.  USED COMPRESSED AIR TO REMOVE CARBON DUST FROM BRAKE STACKS.  TAXIED ACFT.  BRAKES ARE FIRM, NO GRINDING NOISE NOTED AT THIS TIME.  WORK DONE IAW MM CHAP 32-42-00.
